# SDR CALA2023042401218

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N26960
- Make and model: Boeing 787-9
- Aircraft serial: 36408
- Aircraft time: 34,850 hours, 3,322 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, H, J, O

## Discrepancy

AFTER TAKE OFF STRONG HEAVY ACRID ODOR IN PILOT CREW REST THAT WOULD NOT DISSIPATE.  DEBRIEFED CREW,CREW TRIED TO ISOLATE WITH TURN OF LEFT RECIRC AN D LEFT PACK- NO CHANGE, RT RECIRC AND RT PACK NO INCREASE OR DEC REASE IN SMELL. ACCESSED CREW REST RESIDUAL SMELL. RAN GRND TEST NO FAULTS OR MSG ,ALSO CKING CREW REST PWR SEATS.  FLIGHT CREW DID AN AIR RETURN-STILL TROUBLESHOOTING SOURCE OF SMELL/ODOR/SMOKE IN PILOT CREW REST.
